Computing generic bivariate Gröbner bases with Mathemagix release_rev_5e53f9a0-e9b8-4454-b5c4-10fa522caa19

by Robin Larrieu

Published in ACM Communications in Computer Algebra by Association for Computing Machinery (ACM)
ISSN-L 1932-2232
Volume 53
Page(s) 41-44
Release Date 2019-11-08
Publisher Association for Computing Machinery (ACM)
Primary Language en (lookup)
Type  article-journal
Stage   published
Date   2019-11-08
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  1932-2232
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Revision

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.